# SDR SWAA2014041627155

- Difficulty date: April 7, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 63,472 hours, 51,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6543572
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP NR 2 CARRIAGE FITTING LOOSE.  SECURED FITTING IAW MM.
